# SDR 0003679929

- Difficulty date: October 8, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N8923E
- Make and model: Doug DC-9-31
- Aircraft serial: 45838
- Aircraft time: 59,811 hours, 65,719 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Slat
- Condition: Stuck
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SLAT DISAGREEMENT ANNUNCIATOR ILLUMINATED ON APPROACH TO MEM.  THE AIRCRAFT ROLLED TO THE LEFT WHEN RIGHT SLAT EXTENDED BEFORE THE LEFT, THEN ROLLED TO THE RIGHT WHEN THE LEFT SLAT CAUGHT UP RESULTING IN A SAFE LANDING.  MAINTENANCE DETERMINED THAT A LEFT ''T'' DUCT WAS STICKING.  REPLACED THE LEFT ''T'' DUCT.  AIRCRAFT RETURNED TO SERVICE.
